About Me: Male, 44, Eugene, OR, member since Apr 2008
I was diagnosed in spring 2004 after 10 years of off-and-on symptoms. I started Avonex at that time and did well with it, with just two minor relapses in 2004 and 2006 warranting three days each of IV solumedrol. My MS is not apparent to others (at least I don't think i
[More]t is). I used Gilenya for 19 days in October/November 2011 and found the fatigue and the effects on the heart intolerable, if not dangerous. I resumed Avonex, although since summer 2011 I've had to have someone else administer the shots.
Websites like this are a great place to ask questions, but they're also a source for misinformation. I've been banned from two MS websites for questioning moderators, whose interest in truth is secondary to preserving their egos and not hurting people's feelings. The same could be said of many "community leaders" in a clique here. Share your own personal experiences, and share links to factual information, so that others may learn. The pinnacle of my sharing is a 1/1/11 video on YouTube, www.youtube.com/watch?v=pGiQAaDr0-U
Just a quick note to say hi! Some veterans get spooked by noises because they were in a war zone and had IEDs go off under them. Walking through a parking lot can be a nightmare to someone with PTSD.
It was "America's Favorite Orange" FYI! And thanks for telling me your name, I was going to ask that as well.
Your note made my day! I already have sagas regarding my 2nd opinion and Tecfidera journey, i will post tonight after I get the babes down.
For now, thank you for your kind words. They are appreciated on a multitude of levels! WE will talk soon!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.